# SDR SWAA2015091443748

- Difficulty date: August 5, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 69,814 hours, 57,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED, BETWEEN BS 500 - 500B+2, BETWEEN STRINGER 1R - 2R.  REPAIRED SKIN IAW SRM.
